# SDR USAA2014071500010

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 99,503 hours, 35,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDOW DIFFICULT TO UNLATCH.  HANDLE BINDS HALFWAY THRU ARC.  ADJUSTED CAPTAINS SLIDING WINDOW.
